A 59-year-old female asked:
Disclaimer

why do i get evening chills on shoulders & arms. 59 year old female durban south africa existing conditions--thyroid, sinus, osteoporosis,lower back problem,thalisimia,hemoglobin 10. meds-thyroid, sinus nasal spray, fosavance calcium,probiotic thanks?

2 doctor answers
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
Complex: You have a complicated medical condition which cannot be solved on this type of forum. You need to discuss these problems with your doctor. Get a referral if necessary.
Answered on Sep 19, 2017
Dr. Jovita Anyanwu
29 years experience Internal Medicine
Multiple medical: Problems. Infections and arthritic conditions need to be ruled out for your symptoms. Hopeful that your Anemia, Osteoporosis and Thyroid disease are well controlled
Answered on Jul 21, 2018
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 30-year-old female asked:
Dr. Derrick Lonsdale
72 years experience Preventive Medicine
Sounds like: A mixed deficiency of vit d3 and vit k, both necessary for bone metabolism. On the other hand you may have a genetically determined disease of bone me ... Read More
1
1 thank
A 33-year-old female asked:
Dr. Matt Wachsman
35 years experience Internal Medicine
Couple points: The pain doesn't necessarily have a thing to do with obesity (most of your weight is below that area). But, http://www.amazon.com/dp/0692496157/ is a ... Read More
1
1 thank
A 46-year-old female asked:
Dr. Amrita Dosanjh
35 years experience Pediatrics and Pediatric Pulmonology
Mgt: I hope that you have had a thorough examination and lab evaluation. The reason for your anemia should be established, an EKG and chest imaging would b ... Read More
A 32-year-old male asked:
Dr. Rick Pospisil
Specializes in Orthopedic Surgery
Nasal calcitonin: Yes it is safe with the exception that longer use may lead to irritation of nasal mucosa

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month